Journal of the Mathematical Society of Japan

A characterization of $PSL(2,11)$ and $S_{5}$

Hiroshi KIMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 397-404.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854894

Digital Object Identifier
doi:10.2969/jmsj/02430397

Mathematical Reviews number (MathSciNet)
MR0304469

Zentralblatt MATH identifier
0235.20006

Subjects
Primary: 20B10: Characterization theorems

Citation

KIMURA, Hiroshi. A characterization of $PSL(2,11)$ and $S_{5}$. J. Math. Soc. Japan 24 (1972), no. 3, 397--404. doi:10.2969/jmsj/02430397. https://projecteuclid.org/euclid.jmsj/1259854894


Export citation